# SDR 3J7R2024071000001

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N255QS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6188
- Aircraft time: 889 hours, 509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: AA52463A03
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECKLIST FOUND RH/FORWARD EXTERIOR EMERGENCY LIGHT INOP.
